# SDR CYX2003F00000

- Difficulty date: April 30, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N407LG
- Make and model: Bell 407
- Aircraft serial: 53143
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407340339101
- Part serial: ZV15306
- Condition: Rough
- Location: Main Rotor
- Part time: 225 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS BEARING WAS REMOVED DURING A ROUTINE SCHEDULED INSPECTION.  IT WAS ROUGH AND NOISY COMPARED TO THE OTHER FIVE BEARINGS IN THE TAIL ROTOR DRIVE SYSTEM.  IF NOT FOR THE PORBLEMS THIS MODEL HELICOPTER HAS HAD IN THIS AREA, THE BEARING WOULD PROBABLY BEEN LEFT IN SERVICE.  THE BEARING WAS NOT REALLY THAT BAD.
